Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Headache, bloating, sharp cramps, burping, nausea, lower back pains, brown spotting, stopped birth control pills. Reason?

I am getting these symptoms: headaches Bloated Very painful cramps sharp at times gas Burping increased urination Breast pains, tenderness Loss of breath bowel movement nausea but do not throw up Lower back pains The last period that I ve had that I can remember is September 28th Today I had brown spotting and I have very painful cramps, breast tenderness and soreness, bowel movement, lots of gas, lower back sharp pain, and my upper legs thighs and knees hurt sharp pain as well. And I stopped using birth control pills 3 months ago. Could I be pregnant or is it because I stopped using birthday control pills.
Asked On : Sat, 15 Dec 2012
Answers:  0 Views:  383 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor